MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
During (b)(6) 2019 a patient had reported having possible reaction issues to arthrex ar-1928snf, corkscrew suture anchors that had been implanted (b)(6) 2016.The prior report has been recorded in the arthrex system under reference: case (b)(4) and was reported to the fda (1220246-2019-01534) on 12/26/2019.The patient has notified arthex that she was later referred to the mayo clinic where she underwent surgery on (b)(6) 2020 during which the new surgeons removed the two arthrex implants and also repaired an abductor tendon tear.The implants were given to the patient.The patient is currently recovering from the surgery and is hopeful that she will be able to resume walking and that the pain will continue to decline.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10217671
Report Number1220246-2020-01932
Device Sequence Number2120934
Product Code HWC
UDI-Device Identifier10888867023779
UDI-Public10888867023779
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SNF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;